# SDR CALA0000902

- Difficulty date: June 15, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT STA 389, LONGERON 24L.  THE SKIN WAS REPAIRED IAW SRM 53-04, SHEETS 12 & 20.
